# SDR IXXA06RNG009S

- Difficulty date: April 6, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1660 S21-23l
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A CRACK ON FUSELAGE SKIN AFT PASSENGER DOOR LOWER FWD CORNER STA 1660 LT LONGERON 21 TO 23 LT.  DAMAGED AREA WAS REMOVED AND REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW EWO ATI 53-045 & SRM 53-2-0 FIGURE 18.
